# SDR DALA2020030301580

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1509214) L2 DOOR LOWER GATE DOES NOT OPEN AND CLOSE CORRECTLY. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR LOWER GATE IAW B757 AMM 52-11-38 DOOR SLIDE TO BE INSTALLED ON AMDS 2040-0057-2L. ADJUSTMENT CHECK TO BE COMPLETED AMDS 5211-2002-2L.
